# SDR SWAA2025100311957

- Difficulty date: September 6, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NUT OF ASSISTANT HANDLE LOCATED ON DOORWAY LININGS AT FWD ENTRY DOOR 4 EA AND FWD SERVICE DOOR 2 EA AT FWD GALLEY AREA.   REPLACED NUT OF ASSISTANT HANDLE LOCATED ON DOORWAY LININGS AT FWD ENTRY DOOR 4 EA AND FWD SERVICE DOOR 2 EA AT FWD GALLEY AREA IAW AMM 25-21-31-420-802 STEP 3. B. ITEM (6).
